Translator Disclaimer
April, 2019 Notes on the bicategory of W*-bimodules
Yusuke SAWADA, Shigeru YAMAGAMI
J. Math. Soc. Japan 71(2): 471-481 (April, 2019). DOI: 10.2969/jmsj/78387838

Abstract

Categories of W*-bimodules are shown in an explicit and algebraic way to constitute an involutive W*-bicategory.

Citation

Download Citation

Yusuke SAWADA. Shigeru YAMAGAMI. "Notes on the bicategory of W*-bimodules." J. Math. Soc. Japan 71 (2) 471 - 481, April, 2019. https://doi.org/10.2969/jmsj/78387838

Information

Received: 6 July 2017; Revised: 19 October 2017; Published: April, 2019
First available in Project Euclid: 25 February 2019

zbMATH: 07090052
MathSciNet: MR3943447
Digital Object Identifier: 10.2969/jmsj/78387838

Subjects:
Primary: 46L10
Secondary: 18D10

Rights: Copyright © 2019 Mathematical Society of Japan

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 2 • April, 2019
Back to Top